Posted by Ted (220.127.116.11) on August 21, 2000 at 14:53:52:
In Reply to: Verapamil--Why isn't it working?!?!?! posted by Alisha on August 21, 2000 at 14:42:03:
I'd go back down to a lower dose and ask your doctor to read up on the med a little more before he ups it. Verapamil doesn't usually start showing it's benefits until a week or two after you first start taking it. So at the soonest it should just be starting to work now. 240 might be all you need. It's better to stay as low as possible for a number of reasons. One being that you will build up a tolerance to what you take, probably, and will need the dose upped eventually. If you max out on what you can up it to all in the first week you use it you'll have nowhere to go once you do build up a tolerance. Get back to 240 and give it 2 weeks. Up it by 120 MGs no sooner then every 2 weeks if it's not being effective. That's my suggestion.
Post a Followup